advertisement
advertisement

Severe pain in my hands after interlaminar injections

I had injections done a couple weeks ago. It was my second round of them. The first round went great. I was pain free for only 3 weeks so my pain management doctor thought I should get another round because it should last even longer. I’ve got no pain relief and now my arms and hands are in pain. More so my hands. That hurt really bad. I don’t know if it is a result of the injections and I should be concerned or if it may be just a flare up. I have damaged nerves in my C7 and 4 herniated discs C4 - C7.My hands never hurt this bad before.

advertisement

Comments

  • Did you call the office? I would call your doctor and see what they suggest.

  • I did . Still waiting for them to call me back.

  • advertisement
  • So my doctor calls me back today and says it has nothing to do with the injections and to take aleave .very frustrating and I’m in pain.

Sign In or Join Us to comment.